Vicodin Withdrawal

Vicodin Withdrawal

vicodin withdrawal

Withdrawal from Vicodin is often unpleasant, but complications from prolonged use aren’t usually life-threatening (although some serious complications may occur). Vicodin addiction can produce physical dependence. As a result, the body adjusts to Vicodin and develops a tolerance for it over time. Physical dependency on Vicodin is also what led to the “crash” of the Vicodin prescription drug, as people would stop taking it because they no longer felt that it was possessing any curative or pain-relieving properties. Vicodin abuse also frequently results in impaired judgment and decreased mental clarity. Vicodin withdrawal effects typically begin several hours after cessation of use, although this is not a constant occurrence. Most of the symptoms experienced during withdrawal are of a psychological nature. Increased irritability, depression, anxiety, decreased concentration, insomnia, fatigue, and loss of appetite are all common. The severity of the withdrawal symptoms will vary by individual, from mild to severe.

managing vicodin withdrawal symptoms 

If you’re a Vicodin user who has experienced withdrawal, speak with your doctor or pharmacist about ways to help you manage the symptoms of your addiction. These medications are habit forming in nature, and prolonged use can result in psychological dependence. It’s extremely important that you don’t take vicodin if you know you have a dependency on it; taking it in an erratic or excessive manner can lead to adverse psychological reactions. If you’ve been prescribed vicodin for pain relief or are thinking of starting to take it for this reason, talk to your doctor first to find out whether or not it would be safe for you to do so. There are a few things that you can do to make the process of withdrawal symptoms easier to handle. Ensure that you know all the symptoms of Vicodin withdrawal, both physical and psychological. A dull ache or discomfort is the most common sign. Try to keep moving, even walking about half an hour after taking vicodin, to help keep the ache under control.

One thing you should definitely avoid doing is stopping taking vicodin without your doctor’s permission. This can lead to serious consequences, including death, so make sure that you get the proper authorization to stop taking it. In the event that you experience withdrawal symptoms, do not stop taking your Vicodin suddenly. Make sure that your doctor knows about it, so he can help you with the proper medication dosage as well as other treatment options. After your doctor gives you the all-clear, you can stop taking vicodin under his care. Even if you’re experiencing withdrawal symptoms with your Vicodin treatment, there are many other treatment options available that can help you get through the treatment process and back on the road to recovery. Consider talking with your primary care physician, mental health professional, and even your family and friends. They can provide support and medications that may lessen the intensity of the symptoms you feel. Once you’ve overcome your addiction, you’ll be glad you made use of all the options for treating your problem.

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call